MathSciNet Relay Station
MathSciNet bibliographic data
MR2191188 (2006g:49027) 49J40 (47J20 90C29)
Khanh, Phan Quoc; Luu, Le Minh Some existence results for vector quasivariational inequalities involving multifunctions and applications to traffic equilibrium problems. J. Global Optim. 32 (2005), no. 4, 551–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement